ON \(\lambda\)-WEAK CONVERGENCE OF SEQUENCES DEFINED BY AN ORLICZ FUNCTION
Abstract
In this article, we introduce and rigorously analyze the concept of difference \(\lambda\)-weak convergence for sequences defined by an Orlicz function. This notion generalizes the classical weak convergence by incorporating a \(\lambda\)-density framework and an Orlicz function, providing a more flexible tool for analyzing convergence behavior in sequence spaces. We systematically investigate the algebraic and topological properties of these newly defined sequence spaces, establishing that they form linear and normed spaces under suitable conditions. Our results include demonstrating the convexity of these spaces and identifying several important inclusion relationships among them, such as strict inclusions between spaces involving different orders of difference operators and Orlicz functions satisfying the \(\Delta_{2}\)-condition.
Keywords
Full Text:
PDFReferences
- Banach S. Theorie des Operations Lintaires. NY: Hafner Publ. Co., 1932. 254 p. (in German)
- Connor J.S. The statistical and strong \(p\)-Cesàro convergence of sequences. Analysis, 1988. Vol. 8, No. 1–2. P. 47–63. DOI: 10.1524/anly.1988.8.12.47
- Et M., Çolak R. On some generalized difference sequence spaces. Soochow J. Math., 1995. Vol. 21, No. 4. P. 377–386.
- Et M., Karakaş M., Karakaya V. Some geometric properties of a new difference sequence space defined by de la Vallée–Poussin mean. Appl. Math. Comput., 2014. Vol. 234. P. 237–244. DOI: 10.1016/j.amc.2014.01.122
- Esi A., Tripathy B.C., Sarma B. On some new type generalized difference sequence spaces. Math. Slovaca, 2007. No. 57, No. 5. P. 475–482. DOI: 10.2478/s12175-007-0039-y
- Khan V.A. On a new sequence space defined by Orlicz functions. Commun. Fac. Sci. Univ. Ankara Series A1, 2008. Vol. 57, No. 2. P. 25–33.
- Khan V.A., Alshlool K.M.A.S., Makharesh A.A.H., Abdullah S.A.A. On spaces of ideal convergent Fibonacci difference sequence defined by Orlicz function. Sigma J. Eng. Nat. Sci., 2019. Vol. 37, No. 1. P. 143–154.
- Khan V.A., Fatima H., Abdullah S.A.A., Alshlool K.M.A.S. On paranorm \(BV_{\sigma}\left( I\right)\)-convergent double sequence spaces defined by an Orlicz function. Analysis, 2017. Vol. 37, No. 3. P. 157–167. DOI: 10.1515/anly-2017-0004
- Khan V.A., Tabassum S. On ideal convergent difference double sequence spaces in 2-normed spaces defined by Orlicz function. JMI Int. J. Math. Sci., 2010. Vol. 1, No. 2. P. 26–34.
- Kizmaz H. On certain sequence spaces. Canadian Math. Bull., 1981. Vol. 24, No. 2. P. 169–176. DOI: 10.4153/CMB-1981-027-5
- Lindenstrauss J., Tzafriri L. On Orlicz sequence space. Israel J. Math., 1971. Vol. 10. P. 379–390. DOI: 10.1007/BF02771656
- Meenakshi M.S., Saroa, Kumar V. Weak statistical convergence defined by de la Vallée–Poussin mean. Bull. Calcutta Math. Soc., 2014. Vol. 106, No. 3. P. 215–224.
- Mursaleen M. \(\lambda\)-statistical convergence. Math. Slovaca, 2000. Vol. 50, No. 1. P. 111–115.
- Nabiev A.A., Sava¸ s E., Gürdal M. Statistically localized sequences in metric spaces. J. Appl. Anal. Comput., 2019. Vol. 9, No. 2. P. 739–746. DOI: 10.11948/2156-907X.20180157
- Nuray F. Lacunary weak statistical convergence. Math. Bohem., 2011. Vol. 136, No. 3. P. 259–268. DOI: 10.21136/MB.2011.141648
- Parashar S.D., Choudhary B. Sequence spaces defined by Orlicz functions. Indian J. Pure Appl. Math., 1994. Vol. 25. P. 419–428.
- Sharma A., Kumari R., Kumar V. Some aspects of \(\lambda\)-weak convergence using difference operator. J. Appl. Anal., 2024. DOI: 10.1515/jaa-2024-0094
- Şahiner A., Gürdal M., Yiğit T. Ideal convergence characterization of the completion of linear \(n\)-normed spaces. Comput. Math. Appl., 2011. Vol. 61, No. 3. P. 683–689. DOI: 10.1016/j.camwa.2010.12.015
- Savaş E. Strong almost convergence and almost \(\lambda\)-statistical convergence. Hokkaido Math. J., 2000. Vol. 29, No. 3. P. 531–536. DOI: 10.14492/hokmj/1350912989
- Tamuli B., Tripathy B.C. Generalized difference lacunary weak convergence of sequences. Sahand Commun. Math. Anal., 2024. Vol. 21, No. 2. P. 195–206.
- Tripathy B.C., Mahanta S. On a class of difference sequences related to the \(l^{p}\) space defined by Orlicz functions. Math. Slovaca, 2007. Vol. 57, No. 2. P. 171–178. DOI: 10.2478/s12175-007-0007-6
- Tripathy B.C. Generalized difference paranormed statistically convergent sequence space. Indian J. Pure Appl. Math., 2004. Vol. 35, No. 5. P. 655–663.
- Tripathy B.C., Goswami R. Vector valued multiple sequences defined by Orlicz functions. Bol. Soc. Paran. Mat., 2015. Vol. 33, No. 1. P. 67–79. DOI: 10.5269/bspm.v33i1.21602
- Tripathy B.C., Esi A. Generalized lacunary difference sequence spaces defined by Orlicz functions. J. Math. Soc. Philippines, 2005. Vol. 28, No. 1–3. P. 50–57.
Article Metrics
Refbacks
- There are currently no refbacks.